MathSciNet Relay Station
MathSciNet bibliographic data
MR625446 34A20 (14K25 58A15 58F07 81C05)
Jimbo, Michio; Miwa, Tetsuji Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. II. Phys. D 2 (1981), no. 3, 407–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement